# SDR SWAA2023092694697

- Difficulty date: August 28, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E VERTICAL SEAL RETAINER IS CRACKED AT ORSS 268 JUST ABOVE AFT PYLON FAIRING TIP<[01] REMOVED AND REPLACED RIGHT WING T/E VERTICAL SEAL RETAINER IAW SRM 51-40-02-0G-0;[02] JOB COMPLETE.;[03] VERIFIED MEASUREMENTS.
